# SDR CA001128020

- Difficulty date: November 10, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,841 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Gear
- Part number: 9450202102
- Condition: Sheared
- Location: Te Flaps
- Part time: 3,575 hours, 4,439 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS WERE SELECTED DOWN AND THEN THE CIRCUIT BREAKER TRIPPED. CIRCUIT BREAKER WAS RESET AND THE SELECTION WAS ATTEMPTED AGAIN WITH THE SAME RESULTS. RT INNER FLAP FLEX DRIVE WAS FOUND SHEARED. NEW DRIVE INSTALLED AND AIRCRAFT RETURNED TO SERVICE.
